Optimal Control of Nonlinear Second Order Evolution Equations

N. U. Ahmed, Sebti Kerbal

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


In this paper we study the optimal control of systems governed by second order nonlinear evolution equations. We establish the existence of optimal solutions for Lagrange problem.

Original languageEnglish
Pages (from-to)123-135
Number of pages13
JournalJournal of Applied Mathematics and Stochastic Analysis
Issue number2
Publication statusPublished - 1993
Externally publishedYes


  • Dirichlet form
  • Evolution triple
  • compact embedding
  • hyperbolic systems
  • monotone and hemicontinuous map

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Optimal Control of Nonlinear Second Order Evolution Equations'. Together they form a unique fingerprint.

Cite this